Previous |  Up |  Next

Article

Title: Translational hulls of polynomially related semigroups (English)
Author: Gould, Matthew
Author: Richardson, Raymond E.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 33
Issue: 1
Year: 1983
Pages: 95-100
Summary lang: English
.
Category: math
.
MSC: 20M10
idZBL: Zbl 0529.20045
idMR: MR687420
.
Date available: 2008-06-09T14:52:50Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101858
.
Reference: [1] Hewitt E., H. S. Zuckerman: Ternary operations and semigroups.Semigroups: Proceedings 1968 Wayne State U. Symposium on Semigroups, K. W. Folley, ed., Academic Press (New York, 1969), 55-83. MR 0260918
Reference: [2] Petrich M.: Introduction to Semigroups.Charles E. Merril Pub. Co. (Columbus, 1973). Zbl 0321.20037, MR 0393206
Reference: [3] Schein В. M.: Homomorphisms and subdirect decompositions of semigroups.Pacific J. Math. 17 (1966), 529-547. Zbl 0197.01603, MR 0197603, 10.2140/pjm.1966.17.529
Reference: [4] Zupnik D.: On interassociativity and related questions.Aequationes Math. 6 (1971), 141-148. Zbl 0239.08002, MR 0289993, 10.1007/BF01819745
.

Files

Files Size Format View
CzechMathJ_33-1983-1_11.pdf 838.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo